Drug pusher injects user with heroin

Drug pusher injects user with heroin

M372/0003 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 55.4MB

Downloadable file size: 4.1MB

Price image Pricing

Please login to use the price calculator


Credit: CONOR CAFFREY/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Heroin pusher. A heroin pusher helps a young man to inject the drug into his arm. The pusher is holding a syringe containing the drug and a belt around the young man's arm to act as a tourniquet. Heroin (diacetyl morphine) induces a psychological state of indifference immediately after it is taken. Repeated use causes a physical dependence and tolerance. Tolerance leads to ever-increasing doses being taken to achieve the same effect, often resulting in a fatal overdose. The withdrawal symptoms for a person trying to stop using heroin include muscle spasms and cramps, anxiety, insomnia, nausea, sweating, cramps, vomiting, diarrhoea and fever.

Release details: Model release available. Property release not required.

Keywords: abuse, addiction, condition, diacetyl morphine, drug, drug addiction, healthcare, heroin, heroin addiction, heroin pusher, lifestyle, medical, pusher, pusher and us, pusher and use, recreational drugs, syringe, tourniquet, user

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.